# SDR CALA2013082690749

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 39,630 hours, 16,346 cycles
- Engine: Iae V2522A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120400
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTOR FAULT ON ECAM CIDS FAULT LIGHT ON.  DEFERRED IAW MEL. PLACARDED LAVATORY RECEPTACLE & LAVATORY DOOR.  INSTALLED DF STICKER ADJUSTMENT TO CIDS PANEL.  REMOVED & REPLACED LAVATORY SMOKE DETECTOR IAW AMM 26-17-15-000-001-A 26-17-00-710-001-A.  OPERATIONS CHECKED GOOD.
